# SDR 2025FA0000627

- Difficulty date: September 2, 2025
- Submitted: September 8, 2025
- Operation: General aviation
- Aircraft: N737ET
- Make and model: Cessna 172N
- Aircraft serial: 17269367
- Aircraft time: 8,329 hours
- Engine: Lyc O320H2AD
- Engine time: 3,316 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Broken
- Location: Zone 500 Flap
- Part time: 8,329 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH TO LAND AT KXBP BASE TO FINAL, THE CFII AND HER STUDENT HEARD A POP IN THE AIRFRAME.  THEY NOTICED THE LEFT FLAP WAS "FLAPPING" A LITTLE AND DIDN'T SEEM TO BE SECURED IN THE PROPER CONFIGURATION COMPARED TO THE RH SIDE.  THE CFII TOOK CONTROL AND LANDED THE PLANE WITHOUT INCIDENT.  A LOCAL A&P MECHANIC HELPED THE PILOTS DISCOVER THE LH FLAP CABLE BROKEN AT SWAGED END.
